# SDR AALA202110155641

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 17,573 hours, 6,779 cycles
- Engine: Iae V2533A5
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Part number: 7402048505
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON ENGINE 1 AFT ENGINE MOUNT INNER PIN CENTER POSITION. REPLACED PIN PER AMM 72-22-11-000-010-A AND AMM 72-22-11-400-010-A.
